Quasilinear hyperbolic stefan problem with nonlocal boundary conditions
AbstractUsing the method of contracting mappings, we prove, for small values of time, the existence and uniqueness of a generalized Lipschitz solution of a mixed problem with unknown boundaries for a hyperbolic quasilinear system of first-order equations represented in terms of Riemann invariants with nonlocal (nonseparated and integral) boundary conditions.
How to Cite
Andrusyak, R. V., N. O. Burdeina, and V. M. Kirilich. “Quasilinear Hyperbolic Stefan Problem With Nonlocal Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 9, Sept. 2010, pp. 1173–1199, https://umj.imath.kiev.ua/index.php/umj/article/view/2947.